MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOM XL 44-41 RTNV +3 HMRL BR; SHOULDER, PROSTHESIS

ZIMMER BIOMET, INC. ARCOM XL 44-41 RTNV +3 HMRL BR; SHOULDER, PROSTHESIS
Catalog Number XL-115368
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was revised approximately two weeks post implantation due to dislocation.No additional patient consequences were reported.Attempts have been made and additional information on the reported event is unavailable.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: d10: comp rvrs shldr glnsp std 41mm cat: 115320 lot: 540470.Comp rvs tray co 44mm cat: 115370 lot: 65783131.G2: foreign: united kingdom.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up report will be submitted.H3 other text : product not returned.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the provided pictures identified showed slight wear on the bearing.The articulating radius of the glenosphere is slightly smaller than the articulating radius of the humeral bearing to allow for articulation without edge loading.The trial and implant dimensioning are the same but there is a very slight difference to prevent the glenosphere from extending over the rim of the humeral bearing to reduce the likelihood of edge loading occurring.Device history record was reviewed and no discrepancies were found.The reported event is not confirmed.A definitive root cause cannot be determined.A summary of the investigation has been sent to the complainant.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were.Visual examination of the returned product identified the measured features f1 and f2 of the glenosphere and both were conforming.The glenosphere does show signs of use with scratches on the polished surface.No measurements were taken of the poly bearing as the bearing did not sit flush on the tray; however, it was seated in the tray, and the device was autoclaved per the per.There are areas where daylight can be seen between the bearing and the tray.The additional information provided does not change the root cause of the previous investigation.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ARCOM XL 44-41 RTNV +3 HMRL BR
Common Device Name
SHOULDER, PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17595254
Report Number0001825034-2023-01965
Device Sequence Number17749847
Product Code KWS
UDI-Device Identifier00880304475830
UDI-Public(01)00880304475830(17)240422(10)912820
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/22/2024
Device Catalogue NumberXL-115368
Device Lot Number912820
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2023
Supplement Date Received by Manufacturer10/11/2023
01/09/2024
Initial Report FDA Received Date08/22/2023
Supplement Report FDA Received Date10/25/2023
01/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown